Hiroshima Mathematical Journal

LCM-stability and formal power series

Walid Maaref and Ali Benhissi

Full-text: Open access

Abstract

In this paper we study the LCM-stability property and other related concepts, and their universality in the case of polynomial and formal power series extensions.

Article information

Source
Hiroshima Math. J., Volume 48, Number 1 (2018), 39-55.

Dates
Received: 9 August 2016
Revised: 6 June 2017
First available in Project Euclid: 8 March 2018

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1520478022

Digital Object Identifier
doi:10.32917/hmj/1520478022

Mathematical Reviews number (MathSciNet)
MR3771999

Zentralblatt MATH identifier
06901786

Subjects
Primary: 13G05: Integral domains 13F25: Formal power series rings [See also 13J05] 13F05: Dedekind, Prüfer, Krull and Mori rings and their generalizations 13B99: None of the above, but in this section 13A15: Ideals; multiplicative ideal theory

Keywords
commutative rings formal power series polynomial rings LCM-stability D-stability t-linked PvMD Krull rings

Citation

Maaref, Walid; Benhissi, Ali. LCM-stability and formal power series. Hiroshima Math. J. 48 (2018), no. 1, 39--55. doi:10.32917/hmj/1520478022. https://projecteuclid.org/euclid.hmj/1520478022


Export citation